# SDR AALA202408200138

- Difficulty date: June 29, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 74,410 hours, 28,718 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CRACK HANDLE SLIDING WINDOW F/O SIDE IN COCKPIT. REPLACED HANDLE SLIDING WINDOW F/O SIDE IN COCKPIT.
